# SDR SWAA2022050488415

- Difficulty date: March 26, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE FLOOR PANEL 140BF BETWEEN BST 727D TO BST 787; WL 156.4 AT LEVEL STR 25RH AT AFT CARGO COMPARTMENT 2022-165114 / [01] REPLACED PLATE (CAPSTRIP) FLOOR PANEL 140BF BETWEEN BST 727D TO BST 787; WL 156.4 AT LEVEL STR 25RH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG # 453A2600.;[02] REPLACED PLATE (CAPSTRIP) FLOOR PANEL 140BF BETWEEN BST 727D TO BST 787; WL 156.4 AT LEVEL STR 25RH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG # 453A2600.
